RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 2, Pages 200–213 (Mi mz8772)  

This article is cited in 12 scientific papers (total in 12 papers)

$\delta$-Superderivations of Semisimple Finite-Dimensional Jordan Superalgebras

I. Kaygorodov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: In the paper, a complete description of the $\delta$-derivations and the $\delta$-superderivations of semisimple finite-dimensional Jordan superalgebras over an algebraically closed field of characteristic $p \ne 2$ is given. In particular, new examples of nontrivial $(1/2)$-derivations and odd $(1/2)$-superderivations are given that are not operators of right multiplication by an element of the superalgebra.

Keywords: semisimple finite-dimensional Jordan superalgebra, $\delta$-derivation, $\delta$-superderivation, algebraically closed field

DOI: https://doi.org/10.4213/mzm8772

Full text: PDF file (497 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:2, 187–197

Bibliographic databases:

UDC: 512.554
Received: 07.01.2010
Revised: 20.12.2010

Citation: I. Kaygorodov, “$\delta$-Superderivations of Semisimple Finite-Dimensional Jordan Superalgebras”, Mat. Zametki, 91:2 (2012), 200–213; Math. Notes, 91:2 (2012), 187–197

Citation in format AMSBIB
\Bibitem{Kay12}
\by I.~Kaygorodov
\paper $\delta$-Superderivations of Semisimple Finite-Dimensional Jordan Superalgebras
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 2
\pages 200--213
\mathnet{http://mi.mathnet.ru/mz8772}
\crossref{https://doi.org/10.4213/mzm8772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201407}
\elib{http://elibrary.ru/item.asp?id=20731477}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 2
\pages 187--197
\crossref{https://doi.org/10.1134/S0001434612010208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478400020}
\elib{http://elibrary.ru/item.asp?id=17977598}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857552347}


Linking options:
  • http://mi.mathnet.ru/eng/mz8772
  • https://doi.org/10.4213/mzm8772
  • http://mi.mathnet.ru/eng/mz/v91/i2/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shestakov, “Ternary derivations of separable associative and Jordan algebras”, Siberian Math. J., 53:5 (2012), 943–956  mathnet  crossref  mathscinet  isi
    2. I. B. Kaygorodov, “On $\delta$-derivations of $n$-ary algebras”, Izv. Math., 76:6 (2012), 1150–1162  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. I. B. Kaygorodov, “$(n+1)$-ary derivations of simple $n$-ary Malcev algebras”, St. Petersburg Math. J., 25:4 (2014), 575–585  mathnet  crossref  mathscinet  zmath  isi  elib
    4. I. B. Kaigorodov, “Ob obobschennykh $\delta$-differentsirovaniyakh”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 9/1(110), 12–21  mathnet  zmath  elib
    5. I. Kaygorodov, E. Okhapkina, “$\delta$-derivations of semisimple finite-dimensional structurable algebras”, J. Algebra. Appl., 13:4 (2014), 1350130, 12 pp.  crossref  mathscinet  zmath  isi  scopus
    6. I. B. Kaygorodov, “$(n+1)$-ary Derivations of Semisimple Filippov algebras”, Math. Notes, 96:2 (2014), 208–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. I. B. Kaygorodov, Yu. S. Popov, “Alternative algebras admitting derivations with invertible values and invertible derivations”, Izv. Math., 78:5 (2014), 922–936  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. A. I. Shestakov, “Ternary derivations of Jordan superalgebras”, Algebra and Logic, 53:4 (2014), 323–348  mathnet  crossref  mathscinet  isi
    9. Kaygorodov I., Lopatin A., Popov Yu., “Conservative Algebras of 2-Dimensional Algebras”, Linear Alg. Appl., 486 (2015), 255–274  crossref  mathscinet  zmath  isi  elib  scopus
    10. Kaygorodov I. Popov Yu., “Generalized derivations of (color) n -ary algebras”, Linear Multilinear Algebra, 64:6 (2016), 1086–1106  crossref  mathscinet  zmath  isi  elib  scopus
    11. Kaygorodov I., Lopatin A., Popov Yu., “The Structure of Simple Noncommutative Jordan Superalgebras”, Mediterr. J. Math., 15:2 (2018), 33  crossref  mathscinet  zmath  isi
    12. Beites P.D. Kaygorodov I. Popov Yu., “Generalized Derivations of Multiplicative N-Ary Hom- Color Algebras”, Bull. Malays. Math. Sci. Soc., 42:1 (2019), 315–335  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:443
    Full text:65
    References:60
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019